RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2001, Volume 1, Number 1  


Dynamics of traffic jams: order and chaos
M. Blank
1
The duck and the devil: canards on the staircase
J. Guckenheimer, Yu. S. Ilyashenko
27
Introduction to family algebras
A. A. Kirillov
49
Dimensions of quantized tilting modules
V. V. Ostrik
65
Random lattices and random sphere packings: typical properties
S. Shlosman, M. A. Tsfasman
73
Combinatorial formulas for cohomology of knot spaces
V. A. Vassiliev
91
Isogeny class and Frobenius root statistics for abelian varieties over finite fields
S. G. Vlăduţ
125
Moscow Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019